EconPapers    
Economics at your fingertips  
 

Values and potential of games with cooperation structure

Jesús Bilbao ()

International Journal of Game Theory, 1998, vol. 27, issue 1, 145 pages

Abstract: Games with cooperation structure are cooperative games with a family of feasible coalitions, that describes which coalitions can negotiate in the game. We study a model of cooperation structure and the corresponding restricted game, in which the feasible coalitions are those belonging to a partition system. First, we study a recursive procedure for computing the Hart and Mas-Colell potential of these games and we develop the relation between the dividends of Harsanyi in the restricted game and the worths in the original game. The properties of partition convex geometries are used to obtain formulas for the Shapley and Banzhaf values of the players in the restricted game $v^{ \cal L}$, in terms of the original game v. Finally, we consider the Owen multilinear extension for the restricted game.

Keywords: Shapley; value; ·; Hart; and; Mas-Colell; potential; ·; convex; geometry (search for similar items in EconPapers)
Date: 1998-05-19
Note: Received April 1996/Revised version February 1997/Final version July 1997
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/8027001/80270131.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:27:y:1998:i:1:p:131-145

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:27:y:1998:i:1:p:131-145